It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi,

I was diagnosed with anemia in December of 2007. I had a hemoglobin level of 7. Hemocrit 33. B-12 = 252.

I had been in decling health for sometime, but it was gradual, and I had explanations (or so I thought) for the symptoms I was having which included:

Dizziness, shortness of breath, forgetfulness (really bad!) confusion, hair loss, and most of all overwhelming exhaustion.

Fast forward to now. I tried doing oral iron, my level went up to 13.0, but due to stomach pain, I had to go off (my nurse also said, 'okay your not anemic anymore, you can stop the supplements) By this October I was back at 9.2.

Since this all started I have had: MRI, some fancy B12 Test, endoscopy, colonoscopy (blood when I went to the bathroom), and the Pill Cam that can see the one part of the digestive system the other two can't (the duodenum - sp?).

I went to a hemotologist and he ordered two Venofer infusions of 500 cc's to be given two weeks apart. I'm also on B-12 shots.

Question: After first infusion 3 weeks ago, I felt a lot better after two days. This time, one week ago, I'm not feeling it.
This time when the nurse put the IV in, she used the inside vein of my forearm. I complained right away that it itched, and then that it was uncomfortable. She gave me an ice pack, which did help, but for the 5 hours I sat getting the infusion, I was in mild pain.
Next morning, my arm was a bit swollen, but the bruising was ridiculous. Purple, blue. The arm was very tender to the touch, and hard???

Any chance the Iron didn't go in? Has anyone else out there been on Venifor?

Thank you so much,
Elizabeth
:wave:





All times are GMT -7. The time now is 04:28 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!